Maintenance for the week of October 2:
• [COMPLETE] PC/Mac: NA and EU megaservers for patch maintenance – October 2, 4:00AM EDT (8:00 UTC) - 9:00AM EDT (13:00 UTC)
• ESO Store and Account System for maintenance – October 3, 9:00AM EDT (13:00 UTC) - 12:00PM EDT (16:00 UTC)
• Xbox: NA and EU megaservers for patch maintenance – October 4, 6:00AM EDT (10:00 UTC) - 12:00PM EDT (16:00 UTC)
• PlayStation®: NA and EU megaservers for patch maintenance – October 4, 6:00AM EDT (10:00 UTC) - 12:00PM EDT (16:00 UTC)
Getting Rid of Effects That Appear in First-Person View
Good afternoon! I have a question regarding first-person view. The title pretty much says it all. I'm trying to take screenshots, particularly during the last part of the base game's main quest. Unfortunately, after a certain point in the quest, your character starts to glow, and you can see that glow while you're in first person. I can't take clear screenshots while this glow is in the way.
My question is this: is there any way to remove this effect without lowering my graphics settings or changing my brightness? Is there an addon that does this, or a command of some kind I can type in chat to remove it? I know it's possible to remove the blur that pops up behind the UI elements while you're in menus (such as the Collections and inventory menus), and I was hoping someone would know if it would be feasible to remove persistent effects that obscure your view while in first person, such as the one I described.